# SDR AALA202302037330

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,166 hours, 25,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING POST FLIGHT GUST LOCK ON L1 DOOR DIFFICULT TO USE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
